Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The normal distribution in some constrained sample spaces

Autor
Mateu, G.; Pawlowsky, V.; Egozcue, J. J.
Tipus d'activitat
Article en revista
Revista
SORT: statistics and operations research transactions
Data de publicació
2013-01-01
Volum
37
Número
1
Pàgina inicial
29
Pàgina final
56
Projecte finançador
ANALISIS ESTADISTICO DE DATOS COMPOSICIONALES Y OTROS DATOS CON ESPACIO MUESTRAL RESTRINGIDO
Repositori
http://hdl.handle.net/2117/23204 Obrir en finestra nova
URL
http://www.idescat.cat/sort/sort371/37.1.3.mateu-etal.pdf Obrir en finestra nova
Resum
Phenomena with a constrained sample space appear frequently in practice. This is the case, for example, with strictly positive data, or with compositional data, such as percentages or proportions. If the natural measure of difference is not the absolute one, simple algebraic properties show that it is more convenient to work with a geometry different from the usual Euclidean geometry in real space, and with a measure different from the usual Lebesgue measure, leading to alternative models that b...
Citació
Mateu, G.; Pawlowsky, V.; Egozcue, J. J. The normal distribution in some constrained sample spaces. "SORT: statistics and operations research transactions", 01 Gener 2013, vol. 37, núm. 1, p. 29-56.
Paraules clau
Additive logistic normal distribution, Aitchison measure, COMPOSITIONAL DATA-ANALYSIS, Lebesgue measure, SIMPLEX, SKEW-NORMAL DISTRIBUTION, STATISTICAL-ANALYSIS, lognormal distribution, orthonornnal basis, simplex
Grup de recerca
NRG - Riscos Naturals i Geoestadística

Participants

Arxius